PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Prime and semiprime rings with symmetric skew $n$-derivations

Volume 134 / 2014

Ajda Fošner Colloquium Mathematicum 134 (2014), 245-253 MSC: Primary 16W25; Secondary 16N60. DOI: 10.4064/cm134-2-8

Abstract

Let $n\ge 3$ be a positive integer. We study symmetric skew $n$-derivations of prime and semiprime rings and prove that under some certain conditions a prime ring with a nonzero symmetric skew $n$-derivation has to be commutative.

Authors

  • Ajda FošnerFaculty of Management
    University of Primorska
    Cankarjeva 5
    SI-6104 Koper, Slovenia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image